# SDR CALA2018031600925

- Difficulty date: March 15, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N37298
- Make and model: Boeing 737824
- Aircraft serial: 34004
- Aircraft time: 40,211 hours, 14,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE FROM ROWS 22 TO 38.   R & R THE POWER SUPPLY & BATTERY CHARGER IAW MM 33-51-06, & WDM 33-51-13.  OPS CHECKED GOOD, OK TO CONTINUE.
